# SDR TC8A98033

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Amplifier
- Part number: 2588533901
- Condition: Failed
- Location: Cockpit
- Part time: 934 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TRIP NR 2003, RED HEADING FLAG ON CAPTAINS HSI AND RED BOW TIE PRIOR TO TAKEOFF.  REMOVED AND REPLACED INSTRUMENT AMP LOANER FROM ABX.  TRANSFERRED TO C/O LIST NR 00377 IAW M/M 34-7-6.
